VOL. 48 · NO. 1 | 1996
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 48 (1), (1996)
No abstract available
Articles
Ljubomir T. Dechevsky, Lars-Erik Persson
Tohoku Math. J. (2) 48 (1), 1-22, (1996) DOI: 10.2748/tmj/1178225409
KEYWORDS: 47A10, 47B10, 47G10
No abstract available
Sebastián Montiel
Tohoku Math. J. (2) 48 (1), 23-31, (1996) DOI: 10.2748/tmj/1178225410
KEYWORDS: 53C42, 53C50
No abstract available
Hideo Kozono, Mitsuhiro Nakao
Tohoku Math. J. (2) 48 (1), 33-50, (1996) DOI: 10.2748/tmj/1178225411
KEYWORDS: 35Q30, 35B10, 76D05
No abstract available
Kumiko Nishioka
Tohoku Math. J. (2) 48 (1), 51-70, (1996) DOI: 10.2748/tmj/1178225412
KEYWORDS: 11J85, 11J81
No abstract available
Atsushi Kasue, Hironori Kumura
Tohoku Math. J. (2) 48 (1), 71-120, (1996) DOI: 10.2748/tmj/1178225413
KEYWORDS: 53C23, 53C20, 58G11, 58G25
No abstract available
Kazuhiko Kurano
Tohoku Math. J. (2) 48 (1), 121-138, (1996) DOI: 10.2748/tmj/1178225414
KEYWORDS: 14C40, 14C15
No abstract available
Sin-Ei Takahasi
Tohoku Math. J. (2) 48 (1), 139-148, (1996) DOI: 10.2748/tmj/1178225415
KEYWORDS: 47B38, 41A35, ‎46E99
No abstract available
Keiko Fujita
Tohoku Math. J. (2) 48 (1), 149-163, (1996) DOI: 10.2748/tmj/1178225416
KEYWORDS: 46E22, 31B05
No abstract available
Back Matter
Tohoku Math. J. (2) 48 (1), (1996)
No abstract available
Back to Top